Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Is it safe to use skin lightening cream? History of acne

hello doctor I am Bindu, 22 year old south indian girl. i had a doctor treatment recently for the acne . now that am free from pimples(no idea about future though), am planing to use skinlite cream(from liva) as my aunt suggested it fr the acne marks,scars and for the darkness around my mouth. is it safe using the cream daily? can i start using it? now a days i am applying sandelwood paste to my face daily. is it good to do so?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi im dr satya
welcome to health care magic.
post acne pigmentation also called acne marks is common and resolves with time.
you may use skin lite but with caution. apply only on the affected skin for a brief period.
do not overexpose to sun, look for reddness over the applied area.
sandal wood paste is good.
thank you take care.
dr satya
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor